# SDR IPXA2021051769462

- Difficulty date: April 28, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEN STA. XOS. 685 TO 692.REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 685 TO 692 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
